# SDR CALA2009091700554

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 35,812 hours, 10,546 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Part serial: 2039
- Condition: Defective
- Location: Galley
- Part time: 39,276 hours, 14,710 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY - ON INITIAL TURN-ON, F/A HEARD LOUD POP, SAW SMOKE AND NOTICED A BURNING SMELL.  INSPECTED FORWARD GALLEY FOR SMOKE (PER FORM 46-6020) - FOUND NR 2 COFFEEMAKER HAD A BROKEN / BURNT HEATING ELEMENT.  REMOVED AND REPLACED COFFEEMAKER, BREWED A POT, OPS CHECKS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1386811,  S/N OFF 02039 COFFEEMAKER OFF 99-2590-9-0004 2039 ON 99-2590-9-0004 1691.
